Top answers from doctors based on your search:
Disclaimer

if patient treated with tb medicine upto 3 months and have a copd is it causes a serious problem to the patient

A 65-year-old female asked:
Dr. Robert Killian
28 years experience General Practice
Blue Puffers: Yes. This is most likely linked to the lack of good oxygenation, too much carbon dioxide and carbon monoxide and the sensation of suffocation that goe ... Read More
1
1 thank
Dr. Frank Mayo
48 years experience Pulmonary Critical Care
Med induced: Beta agonist therapy in inhaled therapy may induce tremors. Also severity of COPD can also contribute with associated muscle loss. Sleep is unrefres ... Read More
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 77-year-old male asked:
Dr. Klaus d Lessnau
36 years experience Pulmonary Critical Care
Check with your doc: This may be from spiriva. But better check with urologist to make sure there is nothing else such as prostate cancer.
1
1 thank
A 48-year-old male asked:
Dr. John Feola
31 years experience Internal Medicine
COPD: COPD patients have a persistent state of low oxygen . They need to be monitored with yearly Pulmonary Function Tests with DLCO. Medical management wit ... Read More
2
2 thanks
A 60-year-old female asked:
Dr. Luis Taylor
A Verified Doctor answered
A US doctor answered Learn more
High pulse rate: or tachycardia could be caused by Albuterol inhalation. If so, you may change this to Ipratropium and/or inhaled steroids. Please discuss with ... Read More
1
1 comment
1
1 thank
A 65-year-old female asked:
Dr. Bennett Machanic
52 years experience Neurology
Quite concerning: Could well be pneumonia, but confusion and agitation could well be due to hypoxia, and this needs immediate attention. The confusion could be due to ... Read More
A male asked:
Dr. Matt Wachsman
36 years experience Internal Medicine
Going up on narcotic: is generally not a good idea. That is already getting to be a large dose. People with lung disease need as much breathing as possible and narcoticcs l ... Read More
1
1 comment
A 38-year-old female asked:
Dr. Alvaro Aranda
35 years experience Pulmonology
Not neccesary: But if you have significant gastric reflux it can cause sorethroat & can cause damage to your lungs even fibrosis & bronchiectasis. Get evaluated.
A 43-year-old member asked:
Dr. Carlo Hatem
25 years experience Pulmonary Critical Care
No: Tuberculosis can damage the lungs and result in a condition called bronchiectasis. It's symptoms are chronic cough and phlegm production, similar to s ... Read More
1
1 thank
A 22-year-old male asked:
Dr. Amrita Dosanjh
36 years experience Pediatrics and Pediatric Pulmonology
Evaluation: Please contact his Pulmonologist on call. His normal baseline values are part of his medical records, but if he is struggling to breathe, please proce ... Read More
A 46-year-old member asked:
Dr. Robert Kwok
33 years experience Pediatrics
Depends on patient: Oxygen in tanks is "100% oxygen", and should be considered a medication. The amount of "100% oxygen" used varies from patient to patient. The oxygen f ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month